Hui Xue

Hui Xue

Contact Information

ADDRESS:
Department of Mathematical Sciences
Clemson University
Martin O-110
Clemson, SC 29634 USA

OFFICE: O-020 Martin Hall

E-MAIL: huixue@clemson.edu

PHONE: +1 (864) 656-5230

 

Research Interests
Number Theory

Selected Publications

  • The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012), 3311-3327.
  • Central values of L-functions and half-integral weight forms. Proc. Amer. Math. Soc. 139 (2011), no. 1, 21-30.
  • Gross-Kohnen-Zagier theorem for higher weight forms. Math. Res. Lett. 17 (2010), no. 3, 573-586.
  • Central values of L-functions over CM fields. J. Number Theory 122 (2007), no. 2, 342-378.
  • Central values of Rankin L-functions. Int. Math. Res. Not. (2006), Art. ID 26150, 41 pp.

Current Students
None.

Courses

  • Math 3110 Linear Algebra